×

Functions whose partial derivatives are measures. (English) Zbl 0092.05401


PDF BibTeX XML Cite
Full Text: DOI

References:

[1] N. Aronszajn and K. T. Smith, Functional spaces and functional completion, Ann. Inst. Fourier. Grenoble 6 (1955 – 1956), 125 – 185. · Zbl 0071.33003
[2] Ennio De Giorgi, Su una teoria generale della misura (\?-1)-dimensionale in uno spazio ad \? dimensioni, Ann. Mat. Pura Appl. (4) 36 (1954), 191 – 213 (Italian). · Zbl 0055.28504
[3] J. Deny and J. L. Lions, Les espaces du type de Beppo Levi, Ann. Inst. Fourier, Grenoble 5 (1953 – 54), 305 – 370 (1955) (French). · Zbl 0065.09903
[4] W. H. Fleming and L. C. Young, Generalized surfaces with prescribed elementary boundary, Rend. Circ. Mat. Palermo (2) 5 (1956), 320 – 340 (1957). · Zbl 0090.31903
[5] W. H. Fleming, Functions with generalized gradient and generalized surfaces, Ann. Mat. Pura Appl. (4) 44 (1957), 92, 93 – 103. · Zbl 0082.26701
[6] Bent Fuglede, Extremal length and functional completion, Acta Math. 98 (1957), 171 – 219. · Zbl 0079.27703
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.